# SDR UPS06448622

- Difficulty date: October 19, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS 2260  RBL 60 FLOORBEAM FOUND CORRODED. (CORROSION BLEND OUT 0.030 INCH X 2 INCH X 2 INCH EXCEED SRM LIMIT.)  M/D BS 2260 LBL 8 INCH TO RBL 66 INCH FLOORBEAM REPAIRED IAW SRM 51-40-04 FIG 1. REF NRC 51769 FOR WORKING DETAIL.
